Toggle navigation
Türkçe
English
English
Türkçe
English
Login
Toggle navigation
Browsing JAEM 2024, Vol 14, No 1 by Subject
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2024, Vol 14, No 1
Browsing JAEM 2024, Vol 14, No 1 by Subject
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2024, Vol 14, No 1
Browsing JAEM 2024, Vol 14, No 1 by Subject
JavaScript is disabled for your browser. Some features of this site may not work without it.
Search DSpace
This Collection
Advanced Search
Browsing JAEM 2024, Vol 14, No 1 by Subject
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Go
Order:
ascending
descending
Results:
5
10
20
40
60
80
100
Update
Now showing items 1-20 of 146
ascending
descending
5
10
20
40
60
80
100
Subject
(α, β)-Zb-Geraghty type contraction
[1]
Analytic function
[1]
B-metric-like space
[1]
B-simulation function
[1]
Backward doubly stochastic differential equations
[1]
Banach algebra
[1]
Basic reproduction number
[1]
Bernstein-Chlodowsky operators
[1]
Beta function
[1]
Bi-univalent function
[1]
Bornology
[1]
Boundary value problem
[2]
Boundary value problems
[1]
Boundedness
[1]
Breather interactions
[1]
Chebyshev finite difference method
[1]
Coefficient bound
[1]
Collocation method
[1]
Common fixed point
[1]
Communication network
[1]
Browse
All of DSpace
Communities & Collections
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
This Collection
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
My Account
Login
Register